# SDR DALA2025020500869

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 84,430 hours, 32,084 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012118
- Part serial: D02278
- Condition: Faulted
- Location: Spoiler Sys
- Part time: 108,568 hours, 42,469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5640 -DIV- TO HNL DUE TO SPOILER MESSAGE DURING CLIMB. CORRECTIVE ACTION: REPLACED 3L SPOILER CONTROL MODULE.
